# SDR SWIA2024081200011

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 42,544 hours, 28,525 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE FOLLOWED BY NOSEWHEEL STEERING INOP CAUTION MESSAGE AND WOW INPUT CAUTION MESSAGE AND GND PROX SYS FAULT 1. RAN QRH. GEAR DISAGREE AND WOW INPUT MESSAGES CLEARED AND GND PROX SYS FAULT MESSAGES CLEARED.   (FLIGHT 4211 - FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
